Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A bivariant Yoneda lemma and $(\infty, 2)$–categories of correspondences

Andrew W Macpherson

Algebraic & Geometric Topology 22 (2022) 2689–2774
DOI: 10.2140/agt.2022.22.2689
Bibliography
1 D Ayala, J Francis, Fibrations of –categories, High. Struct. 4 (2020) 168 MR4074276
2 T Bachmann, M Hoyois, Norms in motivic homotopy theory, 425, Soc. Math. France (2021) MR4288071
3 C Barwick, (,n)–Cat as a closed model category, PhD thesis, University of Pennsylvania (2005) MR2706984
4 C Barwick, C Schommer-Pries, On the unicity of the theory of higher categories, J. Amer. Math. Soc. 34 (2021) 1011 MR4301559
5 P Belmans, A J de Jong, others, The Stacks project, electronic reference (2005–)
6 D Ben-Zvi, J Francis, D Nadler, Integral transforms and Drinfeld centers in derived algebraic geometry, J. Amer. Math. Soc. 23 (2010) 909 MR2669705
7 D Ben-Zvi, D Nadler, Loop spaces and connections, J. Topol. 5 (2012) 377 MR2928082
8 C Berger, Iterated wreath product of the simplex category and iterated loop spaces, Adv. Math. 213 (2007) 230 MR2331244
9 T Dyckerhoff, M Kapranov, Higher Segal spaces, 2244, Springer (2019) MR3970975
10 D Gaitsgory, N Rozenblyum, A study in derived algebraic geometry, I : Correspondences and duality, 221, Amer. Math. Soc. (2017) MR3701352
11 D Gepner, R Haugseng, Enriched –categories via nonsymmetric –operads, Adv. Math. 279 (2015) 575 MR3345192
12 D Gepner, R Haugseng, T Nikolaus, Lax colimits and free fibrations in –categories, Doc. Math. 22 (2017) 1225 MR3690268
13 R Haugseng, Rectification of enriched –categories, Algebr. Geom. Topol. 15 (2015) 1931 MR3402334
14 R Haugseng, Iterated spans and classical topological field theories, Math. Z. 289 (2018) 1427 MR3830256
15 V Hinich, Yoneda lemma for enriched –categories, Adv. Math. 367 (2020) 107129, 119 MR4080581
16 B Keller, On the cyclic homology of exact categories, J. Pure Appl. Algebra 136 (1999) 1 MR1667558
17 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
18 J Lurie, Higher algebra, book project (2017)
19 A W Macpherson, The operad that co-represents enrichment, Homology Homotopy Appl. 23 (2021) 387 MR4185309
20 E Mann, M Robalo, Brane actions, categorifications of Gromov–Witten theory and quantum K–theory, Geom. Topol. 22 (2018) 1759 MR3780445
21 A Mazel-Gee, A user’s guide to co/cartesian fibrations, Grad. J. Math. 4 (2019) 42 MR3999274
22 C Rezk, A Cartesian presentation of weak n–categories, Geom. Topol. 14 (2010) 521 MR2578310
23 E Riehl, D Verity, Homotopy coherent adjunctions and the formal theory of monads, Adv. Math. 286 (2016) 802 MR3415698
24 E Riehl, D Verity, Fibrations and Yoneda’s lemma in an –cosmos, J. Pure Appl. Algebra 221 (2017) 499 MR3556697
25 T Schürg, B Toën, G Vezzosi, Derived algebraic geometry, determinants of perfect complexes, and applications to obstruction theories for maps and complexes, J. Reine Angew. Math. 702 (2015) 1 MR3341464
26 C Simpson, Homotopy theory of higher categories, 19, Cambridge Univ. Press (2012) MR2883823
27 B Toën, Operations on derived moduli spaces of branes, preprint (2013) arXiv:1307.0405